Just a very random question - I have struggled for several months steroids up and down, several flares, I have put down to mainly stress. However, I do ride when I am feeling able, believing it is good for my mental state!
However, I was having a good day Tuesday, and thought I would go and have a little ride on my horse. I put my hat on and said conversationally to my daughter, oh that's nice my hat is not hurting my head today. I had a nice ride, my horse was a bit lively so there was quite a bit of movement and we trotted and cantered around the local forest area.
The next day my neck and back were really sore and the following day my temple pain returned, if not better today I was going to up steroids, but it is definitely settling. It dawned on me this morning it must be the riding, I have had no stress or trauma, and that can me the only reason.
Does anyone with PMR and most importantly GCA ride - I will be so disappointed to give it up for a while but think it would most probably be the most sensible. My Rheumy had said continue to ride, but he also said get lots of exercise and don't worry about overdoing it, getting out of breath etc .... its good for you ....so not sure I hold too much faith in his opinion.
I did reduce on the saturday, 4 days before but thought temple pain was unlikely for pred withdrawal?
I would also like to wish everyone a peaceful and healthy happy Christmas.